You are here

Nonlinear Partial Differential Equations and Related Topics

Arina A. Arkhipova and Alexander I. Nazarov, editors
Publisher: 
American Mathematical Society
Publication Date: 
2010
Number of Pages: 
252
Format: 
Hardcover
Series: 
American Mathematical Society Translations--Series 2, Volume 229
Price: 
119.00
ISBN: 
978-0-8218-4997-2
Category: 
Festschrift
We do not plan to review this book.
  • J. Andersson, H. Shahgholian, and G. S. Weiss -- Regularity below the $C^2$ threshold for a torsion problem, based on regularity for Hamilton-Jacobi equations
  • A. Arkhipova -- Signorini-type problem in $mathbb{R}^N$ for a class of quadratic functionals
  • M. Bildhauer and M. Fuchs -- A 2D-invariant of a theorem of Uraltseva and Urdaletova for higher order variational problems
  • M. Bostan, I. M. Gamba, and T. Goudon -- The linear Boltzmann equation with space periodic electric field
  • L. Caffarelli and L. Silvestre -- Smooth approximations of solutions to nonconvex fully nonlinear elliptic equations
  • P. Constantin and G. Seregin -- Hölder continuity of solutions of 2D Navier-Stokes equations with singular forcing
  • M. Giaquinta, P. M. Mariano, G. Modica, and D. Mucci -- Currents and curvature varifolds in continuum mechanics
  • N. M. Ivochkina -- On classic solvability of the $m$-Hessian evolution equation
  • N. V. Krylov -- About an example of N. N. Ural'tseva and weak uniqueness for elliptic operators
  • V. Maz'ya and R. McOwen -- On the fundamental solution of an elliptic equation in nondivergence form
  • G. Mingione -- Boundary regularity for vectorial problems
  • A. Nazarov and A. Reznikov -- Attainability of infima in the critical Sobolev trace embedding theorem on manifolds
  • M. V. Safonov -- Non-divergence elliptic equations of second order with unbounded drift
  • V. V. Zhikov and S. E. Pastukhova -- Global solvability of Navier-Stokes equations for a nonhomogeneous non-Newtonian fluid

Dummy View - NOT TO BE DELETED